Illinois Journal of Mathematics

On topologies of finite W*-algebras

Shôichirô Sakai

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 9, Issue 2 (1965), 236-241.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067884

Digital Object Identifier
doi:10.1215/ijm/1256067884

Mathematical Reviews number (MathSciNet)
MR0174993

Zentralblatt MATH identifier
0135.35805

Subjects
Primary: 46.65

Citation

Sakai, Shôichirô. On topologies of finite W*-algebras. Illinois J. Math. 9 (1965), no. 2, 236--241. doi:10.1215/ijm/1256067884. https://projecteuclid.org/euclid.ijm/1256067884


Export citation